Periodic solutions and regularization of a Kepler problem with time-dependent perturbation

Download full text files

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Alberto Boscaggin, Rafael Ortega, Lei ZhaoGND
URN:urn:nbn:de:bvb:384-opus4-580797
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/58079
ISSN:0002-9947OPAC
ISSN:1088-6850OPAC
Parent Title (English):Transactions of the American Mathematical Society
Publisher:American Mathematical Society (AMS)
Place of publication:Providence, RI
Type:Article
Language:English
Year of first Publication:2019
Publishing Institution:Universität Augsburg
Release Date:2019/07/11
Tag:Applied Mathematics; General Mathematics
Volume:372
Issue:1
First Page:677
Last Page:703
DOI:https://doi.org/10.1090/tran/7589
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Analysis und Geometrie
Dewey Decimal Classification:5 Naturwissenschaften und Mathematik / 51 Mathematik / 510 Mathematik
Licence (German):Deutsches Urheberrecht